# SDR HALA2010101300464

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 80,275 hours, 14,529 cycles
- Engine: Pwa PW4062
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: 02445
- Condition: Weak
- Location: Nr 2 Hf Sys
- Part time: 12,967 hours, 2,365 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TRANSMISSION AND RECEPTION ON HF NR2 R WEAK.  R & R RT HF TRANSCEIVER IAW AMM 23-11-03.  OPS CK GOOD.  FIM 23-11-00 ACCOMP, NO FAULTS NOTED. OK FOR SVC.
